MathSciNet Relay Station
MathSciNet bibliographic data
MR2835274 (2012h:46016) 46A45 (40C05)
Dutta, H.; Başar, F. A generalization of Orlicz sequence spaces by Cesàro mean of order one. Acta Math. Univ. Comenian. (N.S.) 80 (2011), no. 2, 185–200.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement